# SDR UPS04442552

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3510 · Crew Oxygen System
- Part: Coupler
- Condition: Leaking
- Location: 02 Bottle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A CREW 02 INDICATOR F/E PANEL SLOWLY DECREASED FROM 1200 TO 0 AFTER 3.5 HOURS OF FLIGHT.  SYSTEM PRESS GAUGE SIDE WALL WENT TO 0 PSI.  REMOVED AND REPLACED LOWER & UPPER 02 BOTTLES AS PER MM 35-10-00, FOUND UPPER BOTTLES COUPING LEAKING.  PART ON ORDER, REMOVED AND REPLACED UPPER CYLINDER 02 REGULATOR, LEAK CHECK C/W NORMAL.
